# SDR ABXR2019010800009

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 64,534 hours, 28,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T151033
- Condition: Corroded
- Location: Lt Wing
- Part time: 64,534 hours, 28,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW UPPER CHORD CORRODED AT TRAILING EDGE.
